International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 4, Pages 407-420
Uniform approximation by incomplete polynomials
1Department of Mathematics, University of South Florida, Tampa 33620, Florida, USA
2Department of Mathematics, Kent State University, Kent 44242, Ohio, USA
Received 5 June 1978
Copyright © 1978 E. B. Saff and R. S. Varga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For any with , it is known that, for the set of all incomplete polynomials of type , i.e, , to have the Weierstrass property on , it is necessary that In this paper, we show that the above inequalities are essentially sufficient as well.